# SDR P5CA9701016

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1235
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 FX BS 1235 LBL 69 RBL 69 A/COND BAY ACCESS PANEL SUPPORT BEAM LWR SURFACES FOUND CORRODED.  REPAIRED SUPPORT PER BOEING SRM 51-40-04.
